Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Mota, Guilherme Oliveira"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Han, Jie, Kohayakawa, Yoshiharu, Letzter, Shoham, Mota, Guilherme Oliveira and Parczyk, Olaf (2021) The size-Ramsey Number of 3-uniform tight paths. Advances in Combinatorics, 2021 (1). ISSN 2517-5599

Berger, Sören, Kohayakawa, Yoshiharu, Maesaka, Giulia Satiko, Martins, Taísa, Mendonça, Walner, Mota, Guilherme Oliveira and Parczyk, Olaf (2021) The size-Ramsey number of powers of bounded degree trees. Journal of the London Mathematical Society, 103 (4). 1314 - 1332. ISSN 0024-6107

Han, Jie, Jenssen, Matthew, Kohayakawa, Yoshiharu, Mota, Guilherme Oliveira and Roberts, Barnaby (2020) The multicolour size-Ramsey number of powers of paths. Journal of Combinatorial Theory. Series B, 145. 359 - 375. ISSN 0095-8956

This list was generated on Mon Jul 15 13:20:38 2024 BST.